MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. NEUSITE; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. NEUSITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number NC5000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
Report about smiths medical clear needleless connectors.Reports of syringes slipping off of these needleless connectors by registered nurses in intensive care unit.

Brand Name
NEUSITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key19350977
Report Number19350977
Device Sequence Number7109650
Product Code FPA
UDI-Device Identifier15019517133189
UDI-Public(01)15019517133189
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/22/2024
Report Date (Section F) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNC5000
Device Lot Number60083188
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/20/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/20/2024
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/22/2024